# SDR MASA200600288

- Difficulty date: February 1, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- Aircraft time: 20,362 hours, 15,269 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning Message
- Condition: Illuminated
- Location: Stab Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6070 ICT - STAB TRIM CAUTION MESSAGE.  MX RESET SYSTEM.  OPS CHECK GOOD.
